MDJunction - People Helping People
 
Ask a Question
10/26/2009 12:21 PM

Anyone else?

kathyc
Posts: 21
Member

Hi all. I've got a nasty cold going on. Stuffy nose, cough, you get the idea. I was wondering if anyone else notices their symptoms are worse during a cold? I also have been having some tummy pain. This thing is going around the house, but it seems it is worse for me. Even if I sleep well, I feel tired throughout the day. Has this happened to any of you?
Reply

10/26/2009 12:50 PM
hatbox121
hatbox121  
Posts: 11022
Group Leader

I had swine flu recently and it was much much worse than anyone else's in the house. Ick!


10/26/2009 01:22 PM
aTinaL
aTinaLPosts: 11832
VIP Member
I'm an Advocate

Hey, Kathy Smile Yes, just about anything you can think of, including a cold or flu, is going to make your fibro worse Sad Most fibromites are especially miserable during their periods, too.

Amy, I'm sorry you got so much sicker than everyone else! Not fair!


10/26/2009 01:40 PM
oroman
oroman  
Posts: 1539
Senior Member

Yes I can tell you this by what I am going thru right now. I have a sore throat right now and its messing up my stomach. I have been having naseau (spelling?) and mostly throwing up, but just clear fluid. Was told that I must have acid reflux and thats whats going on. DON"T think so. I had to stop taking Effexor XR for two days and then today start Pristiq.

Now I am feeling better, but have been sleeping so much for the last 2 days, and I am still feeling tired.

Its like I have a giant "X" on my forehead, and I don't run out of places where I have had pain or a new symptom. WHY, why, why me?

Olga


10/26/2009 01:45 PM
raynedae
raynedae  
Posts: 8219
VIP Member

Olga honey, are you running a fever? Could you have the flu?

If not, I'm sure it's the effexor. My withdrawal from it was brutal and I hadn't been on it very long. Once I started taking Cymbalta though my withdrawals went away.

I hope you feel better soon! Poor girl Sad


10/26/2009 02:30 PM
oroman
oroman  
Posts: 1539
Senior Member

Raynedae, No I don't have a fever, no diarhea, no chills, but a sore throat. You know whats the worse? Not knowing when this will turn into something else. BUT Thank God, I am feeling better now. I called Walgreens Pharmacy for questions, but never got a return call. I called the Neurologist "2" and finally got the doc to call me back. He seem to think it had nothing to do with withdrawal symptoms. I called my job and spoke with one of the nurses there and she confirmed its withdrawal symptoms.

BUT guess what? Pristiq has ingredients in it that have part of the Effexor chemicals. Ain't this some thing????

Thanks honey.

Olga


10/26/2009 03:15 PM
mammy
mammy  
Posts: 7217
VIP Member

Yes, the common cold no longer exists for me. It's more like the uncommon cold...yuck, yuck and more yuck. I get more of them, they last longer and I could fall asleep standing up and yes, it affects my other illnesses too Sad

10/26/2009 03:30 PM
Natalia5150
Natalia5150  
Posts: 3632
VIP Member

Any disease process we can possibly think of getting would probably be worse, just because we are so hypersensitive pain and discomfort wise and cannot help it.

For all of you who are currently iill with the designer flu of the day I am so very sorry.

I know that my skin is hyper sensitive when I do not put on my neutrogena oil after my shower....its like each individual hair is being tweaked.....And that is on good day, so imagine you have the aches and pains on top of the nausea etc.

get well you guys-at least weller so you aren't sick sick and lets keep it down to a dull roar, like FibroMightmights and do.....

love

Natalia


10/26/2009 03:35 PM
Natalia5150
Natalia5150  
Posts: 3632
VIP Member

consider that anything that puts the organisim, (body) under any kind of stress will increase symptoms if we are already experiencing them and start the symptoms if we were doing great.

It just stands to reason!!!

I am so sorry....

I have not been able to use the neutrogenia forthe last three nights....and everything my bare skin touches is burning......

Tonight, tonight.....

love

Natalia


10/26/2009 03:45 PM
Natalia5150
Natalia5150  
Posts: 3632
VIP Member

Poor olga,

I believe that your problem could well the not taking of medicine you were used to.....and now yu start a new one....

I do hope you feel better!!!!

Natalia

Post edited by: Natalia5150, at: 10/26/2009 03:50 PM

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved